# SDR IPXA2024071693907

- Difficulty date: June 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 536157A01R00
- Part serial: TAG100475A
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - MAIN DECK, STRINGER SPLICE FITTING AT FR47 AND S-18L CRACKED. INSTALLED SPLICER ON STRG 18, FR 47 IAW A300-600 SRM 51-40-21. KIT P/N 536157A01R00, SEALANT P/N 04-001-0109, BATCH # 0004281040. TREATED AND PRIMED AREA IAW A300-600 SRM 51-21010. PRIMER P/N 03-08-8, BATCH # 46825; WHITE PAINT P/N PG6-W2K4Q, PAINT CUP 02-012-176.  REVIEWED
